# SDR SWIA200617213

- Difficulty date: August 29, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 9,160 hours, 7,151 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR, OUTER HANDLE IS CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW OUTER HANDLE P/N 601R31763-1 IAW CRJ200 AMM 52-11-03-020-007 FIG 402, 52-11-03-420-003 FIG 402 AND SRM 51-42-21 SCC 9 AND 11.  OPERATIONAL CHECKS GOOD.
